# SDR DHL9770128C

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN STRAP ON TOP OF INBOARD FLANGE OF SEAT TRACK HAS HEAVY CORROSION, RBL 65 BS 360 TO 380.  REMOVED AND REPLACED DAMAGE SECTION OF SEAT TRACK FROM BS 360 TO 380 RBL 65 PER SRM 51-30-2, N/R 3621.
